# SDR P9RA20040032

- Difficulty date: August 27, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N10801
- Make and model: Doug DC-9-82
- Aircraft serial: 49127
- Aircraft time: 47,683 hours, 35,673 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Deployed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MAINTENANCE-TOL.  TAIL CONE WAS INADVERTENTLY DEPLOYED BY RAMP SERVICE PERSONNEL.  REINSTALLED TAIL CONE IAW MM 535300.  SFB MAINTENANCE ENTRY 8/27/2004.  INSPECT TAIL CONE EVACUATION SLIDE FOR PROPER INSTALLATION.  INSPECTED SLIDE IAW MM 256200.  NO DEFECTS NOTED.
